# SDR SWIA200616668

- Difficulty date: April 30, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 16,344 hours, 23,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST SECTION OF EMERGENCY LIGHTS DO NOT ILLUMINATE.  REPAIRED WIRING CONNECTOR.  OPERATIONAL CHECKS GOOD.
